MAUDE Adverse Event Report: COVIDIEN MFG SOLUTIONS S.A. MAHURKAR; CATHETER, HEMODIALYSIS, TRIPLE LUMEN, NON-IMPLANTED

COVIDIEN MFG SOLUTIONS S.A. MAHURKAR; CATHETER, HEMODIALYSIS, TRIPLE LUMEN, NON-IMPLANTED
Model Number 8888345629
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/09/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, after the successful puncture of the cvc (central venous catheter) in the jugular vein, when removing the patient's guidewire, it was stuck inside the vein with about 20 cm (centimeter) and in need of surgical intervention for the removal of the guidewire.The catheter was not repaired and there was no leak.It did not lead to heath problems, there was no permanent injury, there was no bleeding, blood transfusion was not required, there was an increase of surgical time, and the event did not prolong the hospitalization.The procedure was completed, the device was not replaced, there was nothing unusual observed on the device prior to use, and the additional surgical intervention occurred at the patient's schedule.There was no reported patient injury.

Brand Name
MAHURKAR
Common Device Name
CATHETER, HEMODIALYSIS, TRIPLE LUMEN, NON-IMPLANTED
Manufacturer (Section D)
COVIDIEN MFG SOLUTIONS S.A.
edificio b20, calle #2
alajuela 20101
CS  20101
MDR Report Key11854621
Report Number3009211636-2021-00114
Device Sequence Number3789432
Product Code NIE
UDI-Device Identifier10884521006799
UDI-Public10884521006799
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K020089
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/06/2023
Device Model Number8888345629
Device Catalogue Number8888345629
Device Lot Number1827600090
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/27/2021
Initial Report FDA Received Date05/20/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;